The analytical solution and stability of multipole surface soliton in nonlocal nonlinear medium
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (15): 154211     doi:10.7498/aps.61.154211
ELECTROMAGENTISM, OPTICS, ACOUSTICS, HEAT TRANSFER, CLASSICAL MECHANICS, AND FLUID DYNAMICS Current Issue| Archive| Adv Search  |   
The analytical solution and stability of multipole surface soliton in nonlocal nonlinear medium
Cai Shan-Yong, Mei Lei, Peng Hu-Qing, Lu Da-Quan, Hu Wei
Laboratory of Photonic Information Technology, South China Normal University, Guangzhou 510631, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn